# SDR 2017FA0000489

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: General aviation
- Aircraft: N299CA
- Make and model: Aviat A-1B
- Aircraft serial: 2294
- Aircraft time: 5,779 hours
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 35150501
- Condition: Broken
- Location: Ailerons
- Part time: 5,779 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERON HINGE ASSEMBLY.  AILERON HINGE ASSEMBLY BROKE ON LEFT OUTBOARD AILERON CAUSING THE LEFT AILERON TO JAMB AGAINST THE WING TIP.  PILOT LOST AILERON CONTROL.  AFTER PILOT LANDED AND WAS STOPPED HE ACTUATED THE STICK FOR AILERON MOVEMENT AND THE LEFT OUTBOARD AILERON DROPPED TO GROUND.
